Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Sexual intercourse, bleeding with clots, swollen lymph nodes on vagina. On birth control. Causes for symptoms?

Hello and thank you. I am a 22 year old female currently taking birth control . Recently I just had intercourse with my partner and during it I began to bleed heavily with clots. Because we were grossed out by the situation, we stooped and I went to the bathroom where I noticed that I have a swollen lymph node on my vagina . I m not due to get my period for two weeks. What could this indicate?
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear customer,

The chances of some genital infection might be there in you.The swollen lymph glanda along with bleeding on sexual intercourse and irregular periods points to some genital infection by bacterial or fungal cause.

You should have the pap smear and c/s and physical examination done by doctor/gynaecologist to know the underlying cause.

The oral or local antibiotics may be required for 5-10 days.

thank you!
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor